On the mean values and distributions of arithmetic functions
Acta Arithmetica, Tome 40 (1981) no. 1, pp. 63-77
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_40_1_63_77,
author = {Gutti Jogesh Babu},
title = {On the mean values and distributions of arithmetic functions},
journal = {Acta Arithmetica},
pages = {63--77},
year = {1981},
volume = {40},
number = {1},
doi = {10.4064/aa-40-1-63-77},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-40-1-63-77/}
}
Gutti Jogesh Babu. On the mean values and distributions of arithmetic functions. Acta Arithmetica, Tome 40 (1981) no. 1, pp. 63-77. doi: 10.4064/aa-40-1-63-77
Cité par Sources :